# SDR CALA2018070301555

- Difficulty date: June 30, 2018
- Submitted: July 3, 2018
- Operation: Air carrier
- Aircraft: N206UA
- Make and model: Boeing 777222
- Aircraft serial: 30212
- Aircraft time: 83,726 hours, 11,206 cycles
- System (JASC): 7520 · Engine Cooling System
- Part: Shutoff Valve
- Part number: 1110V07005
- Part serial: 9199
- Condition: Failed
- Location: Lt Egnine
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

UPPER LEFT TURBINE VALVE AND BLADE COOLING AIR S/O VALVE REMOVED DUE TO FAILURE. LEFT ENGINE REPLACED (UPPER LEFT) TVBC AIR SHUTOFF VALVE OF LEFT ENGINE. REFRENCE AMM TASK 75-25-01-410-801-NR 2 ENGINE DUCT INSTALLATION NEEDS TO BE ACCOMPLISHED, TASK 36-11-01-400-801-002 AND POWER PLANT REFRENCE TEST, TASK 71-00-00-800-801-N00. ROTABLE PARTS CHANGE WAS INDICATED - TT 1390991 SN OFF 9199 VALVE, AY-TBVC OFF 27-7525-9-9002 9199 ON 27-7525-9-9002 1396 INSTALLED HP/IP MANIFOLD. REFRENCE AMM TASK 36-11-01-400-801-002.
